Issues

 / 

1991

 / 

July

  

Book reviews


Asymptotic models of atmospheric flows

Text can be downloaded in Russian. English translation is available here.
PACS: 92.60.hh, 92.60.Fm, 92.40.Zg, 92.60.Bh, 92.60.Aa (all)
DOI: 10.1070/PU1991v034n07ABEH002460
URL: https://ufn.ru/en/articles/1991/7/m/
Citation: Dolzhanskii F V, Kurganskii M V "Asymptotic models of atmospheric flows" Sov. Phys. Usp. 34 (7) 644–644 (1991)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks

Оригинал: Должанский Ф В, Курганский М В «Асимптотические модели атмосферных движений» УФН 161 (7) 220–221 (1991); DOI: 10.3367/UFNr.0161.199107n.0220

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions